# SDR HEEA955817

- Difficulty date: September 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N28ED
- Make and model: Bell 206B
- Aircraft serial: 2498
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 206031302227
- Condition: Mis Mfg
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PILOT HOLES DO NOT LINE UP WITH EXISTING ORIGINAL HOLES ON AIRFRAME CROSSTUBE TUNNEL AND FORWARD BAGGAGE COMPARTMENT PANEL.
